# SDR DALA2016110208162

- Difficulty date: July 27, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 54,473 hours, 22,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727j-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY RT ZEE ANGLE CORRODED BS 727J-787. MAINTENANCE REMOVED AND REPLACED THE ANGLE IAW SRM 53-00-53 REPAIR 5.
